MathSciNet Relay Station
MathSciNet bibliographic data
MR1868217 92D25 (34C05 34C60)
Xiao, Dongmei; Ruan, Shigui Global dynamics of a ratio-dependent predator-prey system. J. Math. Biol. 43 (2001), no. 3, 268–290.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement